Thank you for your post.
No, it wont be the Creon which is causing this - Creon helps more food to be digested and absorbed, so this wont cause low blood sugar levels.
Are you also taking good doses of Creon throughout the day? I note you mentioned the evening dose above - what about other doses? And are you taking them with every meal, snack and 50% milky drink? Are you still suffering from diarrhoea and excess wind now, or has this resolved?
It might be that you need more creon at other times also. Or, you may need your evening dose of insulin altering, if you are waking up with blood sugars of 2.8, even after having a good snack.
Have you had or are you due a diabetic nurse review soon Petal? if not, then I might make an appointment as soon as is convenient?
Do you ever wake up at night after you go to bed? So, for example, you mentioned taking your BS at 10pm, and having a snack - do you ever wake after this? If so, it might be an idea to eat something if you wake, or maybe try delaying the snack until a little later. Do you live alone or not?
I hope that you can get an appointment with the diabetic nurse. In the meantime, please also feel free to call us - number in the signature below.
Pancreatic Cancer Specialist Nurse
Pancreatic Cancer UK
support line: 0808 801 0707